# SDR TRBA2010030SUP

- Difficulty date: April 9, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 20,164 hours, 23,592 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASSIGNED TO CLEAR MEL 24-15 AUTH NR 4-62-C.  R & R F/A LIGHTING CONTROL PANEL IAW JIC NR 31-17-21.  NOTE: AWAITING AML PAGE NR 001941 FOR PARTS REMOVED INFORMATION.
